# SDR CALA2013091191209

- Difficulty date: August 26, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 49,374 hours, 19,724 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fence
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING TIP FENCE DAMAGED BEYOND SRM ALLOWABLE DAMAGE LIMITS.  REPLACED LT WING TIP FENCE IAW TASK 57-31-22-400-001-A.
